Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On cohomology automorphisms of complex flag manifolds

Authors: Michael Hoffman and William Homer
Journal: Proc. Amer. Math. Soc. 91 (1984), 643-648
MSC: Primary 57T15; Secondary 55S37
MathSciNet review: 746106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We conjecture a classification of the automorphisms of the rational cohomology ring of $ U\left( n \right)/H$ for $ H$ a closed connected subgroup of maximal rank in $ U\left( n \right)$, and prove a partial result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57T15, 55S37

Retrieve articles in all journals with MSC: 57T15, 55S37

Additional Information

PII: S 0002-9939(1984)0746106-X
Keywords: Flag manifold, cohomology ring, automorphism
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia